The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The Inverse Problem of Lie Symmetries of the Nonholonomic Mechanical Systems of Chetaev Type
Author(s): 
Pages: 49-52,62
Year: Issue:  4
Journal: JOURNAL OF SUZHOU INSTITUTE OF URBAN CONSTRUCTION AND ENVIRONMENTAL PROTECTION

Keyword:  分析力学非完整系统Lie对称性守恒量;
Abstract: 研究非完整系统的Lie对称性逆问题:根据已知积分求相应的Lie对称性.首先,由已知积分求出相应的Noether对称性;其次,由Noether对称性通过验证确定方程和限制方程来求得Lie对称性.具体研究了受Chetaev型非完整约束系统的Lie对称性逆问题.
Related Articles
No related articles found